Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    Hi, I am starting to really worry about my body. I started a packet on the 21 days which are the yellow tablets, and continued on taking the same ones throughout the time I was on holiday which was in May. I did this because I didn't want to be on my period whilst on holiday because it would mean me not being able to do certain things like swimming. I didn't think anything of it, and thought it would be fine as long as I started on the white when I got home which I did. I had a period but only about 3-4 days after taking the white pill, I then started the yellow 21 tablet again, then as usual started the 7 day break cycle with the white tablet. I have been on it about 4-5 days now and still had no period, therefore this morning, I just started taking the yellow tablet again and will continue on that now as nothing was happening with the white pill?

    could someone please tell me if this is normal please? I am not pregnant 100%, so I am really worried in what is happening :'(
 
 
 
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?
Useful resources

Groups associated with this forum:

View associated groups

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.